MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C6227
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the connection on an extension set cracked while connecting a syringe of platelets.The connection of the extension set cracked before the syringe was fully connected.This event occurred during setup and prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was returned for evaluation.A visual inspection was performed and it was noted that the female luer was cracked.The reported problem was verified.The cause of the reported condition was an assembly issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8297352
Report Number1416980-2019-00502
Device Sequence Number1991722
Product Code FPA
UDI-Device Identifier00085412003917
UDI-Public(01)00085412003917
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2023
Device Catalogue Number2C6227
Device Lot NumberR18G16019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1